I was on vicodin for over half a year, the doctor switched me to Opana and Opana ER a couple of months ago, I love it for my pain, I can tell a difference if I go a day without it, so it must help! But I was wondering if anyone has been experiencing-being of norm temp or even cold but sweating from your chest up, soaking the top of my shirt and my head sweating....not sure if it's from coming off of the vicodin, or if it's the Opana, or if it's something else non-related, but it's been going on for a few weeks and I constantly have to switch my pillow and change shirts during the night, anyone experience this or know what could be causing this would help me out tremendously, thanks guys!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...